# SDR P5CA2021050100159

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,347 hours, 22,544 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Status Message
- Condition: False Activation
- Location: Rt Eng Eec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG EEC C1 STATUS MSG.( PERFORMED PIMU BITE TEST IAW AMM 71-00-00 MSG CLEARED. )
